# SDR VNAA2024092311102

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 21,710 hours, 19,392 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: DEC193753
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C IS RTF FOR POSSIBLE TIRE DAMAGE ON TAKEOFF. / REMOVED AND REPLACED LHIB WHEEL AND TIRE ASSEMBLY IAW CRJ 900 AMM 32-41-01-000/400-801-A01-PSA. PERFORMED VISUAL CHECK OF LH MLG FOR TIRE BURST DAMAGE IAW CRJ 900 AMM 05-51-29-210-802.
